# SDR SWAA2025062383601

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 55,529 hours, 33,581 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED <[01].   REMOVED R/H HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL PER AMM CH.53-31-31.; [02] DRILLED NEW SLIDER SEAL; AND INSTALLED NEW HINGE BRACKET TO NEW SEAL IAW SRM 51-40-05 AND SRM 51-40-02.; [03] DRILLED NEW SLIDER SEAL; AND INSTALLED NEW HINGE BRACKET TO NEW SEAL IAW SRM 51-40-05 AND SRM 51-40-02. INSPECTED ONLY; [04] REMOVED AND A/C BACK TO SERVICE ON CDL 55-10-1 PER EA 25-153-01636; TTG8Q01395XX; REFER CDL TTG8Q013A1EZ.; [05] SLIDING SEAL TRACK WAS REPAIRED ON 25-153-01636 (N920WN - SWA - MINOR ACTION - RH FWD SLIDING SEAL TRACK WEAR DAMAGE - TIME LIMITED) [TTG8Q0139JXX].; [06] VERIFIED SLIDING SEAL TRACK WAS REPAIRED ON 25-153-01636 (N920WN - SWA - MINOR ACTION - RH FWD SLIDING SEAL TRACK WEAR DAMAGE - TIME LIMITED) [TTG8Q0139JXX].; [07] RII IS VERIFIED. SLIDING SEAL TRACK WAS REPAIRED ON 25-153-01636 (N920WN - SWA - MINOR ACTION - RH FWD SLIDING SEAL TRACK WEAR DAMAGE - TIME LIMITED) [TTG8Q0139JXX].
